HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Backward shift invariant subspaces in the bidisc III

Files in This Item:
pre650.pdf134.15 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83803

Title: Backward shift invariant subspaces in the bidisc III
Authors: Izuchi, Keiji Browse this author
Nakazi, Takahiko Browse this author
Seto, Michio Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 650
Start Page: 1
End Page: 21
Abstract: In the previous paper, we give a characterization of backward shift invariant subspaces of the Hardy space in the bidisc which satisfy the doubly commuting condition S_z S_w^* = S_w^* S_z for the compression operators S_z and S_w. In this paper, we give a characterization of backward shift invariant subspaces satisfying S_z^2 S_w^* = S_w^* S_z^2.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69457
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University